# SDR UALA2011091604993

- Difficulty date: September 16, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N171UA
- Make and model: Boeing 747422
- Aircraft serial: 24322
- Aircraft time: 83,077 hours, 9,908 cycles
- Engine: Pwa PW4056
- System (JASC): 7110 · Engine Cowling System
- Part: Nose Cowl
- Part number: 314T40106SP
- Part serial: 18
- Condition: Damaged
- Location: Nr 4 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE COWL DAMAGED BY GROUND EQUIP.  UNDERSIDE OF NUMBER 4ENGINE NACELLE IS DAMAGED. CARRIED OUT INSPECTION. WILL REQ RPL OF NOSE COWL. PCN 185-9199 COWL AND SLING 056-0097 ON ORDER.  RPLC'D INLET COWL NR 4 ENGINE AND CHECKS ALL SATISFACTORY, NO FURTHER DEFECTS.
